IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Intelligent Transport Systems Technology (ITS) [schedule] [select]
Chair Tomotaka Wada (Kansai Univ.)
Vice Chair Yusuke Takatori (Kanagawa Inst. of Tech.), Hiroyuki Hatano (Mie Univ.)
Secretary Shintaro Ono (Univ. of Tokyo), Kouichiro Hashiura (Akita Prefectural Univ.)
Assistant Msataka Imao (Mitsubishi Electric), Yanlei Gu (Ritsumeikan Univ.), Kenshi Saho (Toyama Prefectural Univ.)

Technical Meeting on Intelligent Transport Systems (IEE-ITS) [schedule] [select]

Conference Date Mon, Mar 15, 2021 09:30 - 16:00
Topics Information Processing for ITS, etc. 
Conference Place Online 
Announcement Application form for online meeting:https://docs.google.com/spreadsheets/d/1byqRGk26CXz6NgFIcGDwaytCLbM8zPWMoGEC4kaXpmI/edit?usp=sharing
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on ITS.

  09:30-09:35 Opening Address from IEICE-ITS Chiar ( 5 min. )
Mon, Mar 15 AM  IEICE-ITS AM①
09:35 - 10:50
(1)
ITS
09:35-10:00 A Study of Bicycle Localization Using its Vibration due to Road Surface Roughness ITS2020-36 Kazuki Kaneko, Tomotaka Nagaosa (Kanto Gakuin Univ.)
(2)
ITS
10:00-10:25 Studies on Traveling Direction Detection of Bicycle by Use of Segmentation ITS2020-37 Takumi Soma, Jeyeon Kim (NITTC), Tetsuya Manabe (Saitama Univ.)
(3)
ITS
10:25-10:50 Environmental recognition using LiDAR for automated driving system
-- Road-Vehicle communication at intersections with poor visibility --
ITS2020-38
Yuya Suzuki (AIST/TUS), Shin Kato (AIST), Makoto Itami (TUS)
  10:50-11:00 Break ( 10 min. )
Mon, Mar 15 AM  IEICE-ITS AM②
11:00 - 11:50
(4)
ITS
11:00-11:25 Estimating Passenger's Fall Risk based on the Motion of Boarding a Bus ITS2020-39 Miyu Yokoyama (Aichi Prefectural Univ.), Masahiro Inami, Hideaki Yamaguchi (Aisin Seiki Co., Ltd.), Haruki Kawanaka, Koji Oguri (Aichi Prefectural Univ.)
(5)
ITS
11:25-11:50 Tracking Loss Reduction Method for Image Tracking of Bus Passengers using Multiple Cameras ITS2020-40 Taiga Kato (Aichi Pref. Univ.), Masahiro Inami, Hideaki Yamaguchi (Aisin Seiki Co., Ltd.), Haruki Kawanaka, Koji Oguri (Aichi Pref. Univ.)
  11:50-13:00 Lunch Break ( 70 min. )
  13:00-13:05 Opening Address IEEJ-ITS Chiar ( 5 min. )
Mon, Mar 15 PM  IEEJ-ITS
13:05 - 13:55
(6) 13:05-13:30 ETC車両検知器データを利用した車種判別-RealAdaBoostによる学習時間削減-
◎有吉 達見,泉 隆,滕 琳(日本大学),山内 伸一郎(首都高ETCメンテナンス),及川 宗敏(首都高速道路)
(7) 13:30-13:55 高速道路合流支援に向けた条件付自動運転車両に対する情報提供 -ドライビングシミュレータによる挙動分析-
○織田 利彦(道路交通情報通信システムセンター),道工 敏央(オリエンタルコンサルタンツ),大門 樹(慶応義塾大学)
  13:55-14:05 Break ( 10 min. )
Mon, Mar 15 PM  IEICE-ITS PM①
14:05 - 14:55
(8)
ITS
14:05-14:30 Identification of Distracted Driving Focusing on Correction Steering for Lateral Sway of the Vehicles ITS2020-41 Daiki Sakakibara, Haruki Kawanaka, Hiroyuki Oishi, Koji Oguri (Aichi Pref Univ.)
(9)
ITS
14:30-14:55 Evaluation of Driver's Sense of Control in Lane Change Maneuvers with a Cooperative Steering Control System ITS2020-42 Kohei Tatsumi (ATR/Doshisha Univ.), Akira Utsumi (ATR), Tetsusi Ikeda (Hiroshima City Univ.), Yumiko O.Kato (St. Marianna Univ. School of Medicine), Isamu Nagasawa (Subaru), Kazuhiko Takahashi (Doshisha Univ.)
  14:55-15:05 Break ( 10 min. )
Mon, Mar 15 PM  IEICE-ITS PM②
15:05 - 16:00
(10)
ITS
15:05-15:30 Model Checking-Based Verification of Token-Based Traffic Control for Roundabouts ITS2020-43 Tatsuhiro Tsuchiya (Osaka Univ.), Satoshi Otsuka (Hitachi)
(11)
ITS
15:30-15:55 Research on roundabout stratification ITS2020-44 Yang Jie, Takaaki Hasegawa (Saitama Univ.)
  15:55-16:00 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ITS Technical Committee on Intelligent Transport Systems Technology (ITS)   [Latest Schedule]
Contact Address Shintaro ONO (Univ. of Tokyo), Koichiro HASHIURA (Akita Pref. Univ.)
E-: its-chair at .ieice.org 
Announcement Latest information will be presented on the webpage:
http://www.ieice.org/ess/its/?lang=en_us
IEE-ITS Technical Meeting on Intelligent Transport Systems (IEE-ITS)   [Latest Schedule]
Contact Address  


Last modified: 2021-03-15 13:07:03


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ITS Schedule Page]   /   [Return to IEE-ITS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan